Alert archive / New York / Flash Flood Watches in 2015
Flash Flood Watch 2, NWS New York, NY
NWS New York, NY issued this flash flood watch at Jul 1, 2015, 3:17 AM EDT for 5 counties in New Jersey; 11 counties in New York; Greater Bridgeport Planning Region, Naugatuck Valley Planning Region, Connecticut. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Jul 1, 2015, 3:17 AM EDT (07:17 UTC)
- Expired
- Jul 1, 2015, 6:44 AM EDT
- In force
- 3 hr
- Issued by
- NWS New York, NY
- Flood severity
- None
Counties Greater Bridgeport Planning Region, CT, Naugatuck Valley Planning Region, CT, Bergen County, NJ, Essex County, NJ, Hudson County, NJ, Passaic County, NJ, Union County, NJ, Bronx County, NY, Kings County, NY, Nassau County, NY, New York County, NY, Orange County, NY, Putnam County, NY, Queens County, NY, Richmond County, NY, Rockland County, NY, Suffolk County, NY, Westchester County, NY
The radar
The Brookhaven radar (KOKX), 83 km from the middle of the area, began a volume at 07:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 7.3 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1407 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 126 m²/s²
- 0-3 km storm-relative helicity
- 162 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
832 WGUS61 KOKX 010717 FFAOKX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE NEW YORK NY 317 AM EDT WED JUL 1 2015 ...FLASH FLOODING POTENTIAL HEADING INTO THE MORNING COMMUTE... CTZ005-006-009-010-NJZ002-004-006-103>108-NYZ067>075-078-080- 176>179-011600- /O.NEW.KOKX.FF.A.0002.150701T0717Z-150701T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-SOUTHERN FAIRFIELD- SOUTHERN NEW HAVEN-WESTERN PASSAIC-EASTERN PASSAIC-HUDSON- WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-EASTERN ESSEX- WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)- BRONX-RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)- NORTHWESTERN SUFFOLK-SOUTHWESTERN SUFFOLK-NORTHERN QUEENS- NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU- 317 AM EDT WED JUL 1 2015 ...FLASH FLOOD WATCH IN EFFECT UNTIL NOON EDT TODAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF SOUTHERN CONNECTICUT... NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK...INCLUDING THE FOLLOWING AREAS...IN SOUTHERN CONNECTICUT...FAIRFIELD...NEW HAVEN. IN NORTHEAST NEW JERSEY...BERGEN...ESSEX...PASSAIC...UNION...HUDSON. IN SOUTHEAST NEW YORK...BRONX...KINGS (BROOKLYN)...NEW YORK (MANHATTAN)...NASSAU...QUEENS...WESTCHESTER...NORTHWESTERN SUFFOLK AND SOUTHWESTERN SUFFOLK....ORANGE...PUTNAM...RICHMOND (STATEN ISLAND)...AND ROCKLAND. * UNTIL NOON EDT TODAY * A COMPLEX OF HEAVY SHOWERS AND THUNDERSTORMS OVER EASTERN PENNSYLVANIA IS EXPECTED TO TRACK NORTHEAST INTO THE REGION EARLY THIS MORNING. RAINFALL OF 1 TO 2 INCHES IN AN HOUR HAS BEEN DETECTED DOWN ACROSS THAT AREA EARLY THIS MORNING...WHICH SHOULD TRANSLATE INTO THE TRI-STATE BETWEEN 4 AND 8 AM. * THIS HEAVY RAINFALL COMBINED WITH APPROACHING HIGH TIDE HAS POTENTIAL TO CAUSE SOME URBAN AND LOW-LYING FLASH FLASH FLOODING HEADING INTO THE MORNING COMMUTE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
1 follow-up statement
104 WGUS61 KOKX 011044 FFAOKX FLOOD WATCH NATIONAL WEATHER SERVICE NEW YORK NY 644 AM EDT WED JUL 1 2015 ...FLASH FLOOD THREAT OVER FOR THIS MORNING... CTZ005-006-009-010-NJZ002-004-006-103>108-NYZ067>075-078-080- 176>179-011145- /O.CAN.KOKX.FF.A.0002.000000T0000Z-150701T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-SOUTHERN FAIRFIELD- SOUTHERN NEW HAVEN-WESTERN PASSAIC-EASTERN PASSAIC-HUDSON- WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-EASTERN ESSEX- WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)- BRONX-RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)- NORTHWESTERN SUFFOLK-SOUTHWESTERN SUFFOLK-NORTHERN QUEENS- NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU- 644 AM EDT WED JUL 1 2015 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTHERN CONNECTICUT... NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK HAS BEEN CANCELLED. THE AREA OF HEAVY SHOWERS AND THUNDERSTORMS HAS MOVED EAST OF THE WATCH AREA...ENDING THE FLASH FLOOD THREAT. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this flash flood watch went out at Jul 1, 1:41 AM EDT, 1 hour 36 minutes earlier.
Area forecast discussion, Jul 1, 1:41 AM EDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NEW YORK NY 141 AM EDT WED JUL 1 2015 .SYNOPSIS... A WARM FRONT JUST TO THE SOUTH WILL LINGER NEARBY INTO WEDNESDAY MORNING...THE LIFT TO THE NORTHEAST BY WEDNESDAY AFTERNOON. A COLD FRONT WILL MOVE ACROSS WEDNESDAY NIGHT. CANADIAN HIGH PRESSURE WILL BUILD ACROSS THE AREA FROM THURSDAY INTO FRIDAY. WAVES OF LOW PRESSURE WILL TRAVERSE A STATIONARY FRONT TO THE SOUTH THROUGH THE WEEKEND. A WARM FRONT WILL LIFT THROUGH ON MONDAY...WITH A COLD FRONT APPROACHING MONDAY NIGHT INTO TUESDAY. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... ML MUCAPES BEGINNING TO INCREASE OVER WESTERN ZONES...BUT MOST OF THE INITIAL SHOWERS/TSTMS TAPERING OFF. AREA OF SHOWERS/TSTMS IMPACTED WESTERN ORANGE COUNTY WITH ESTIMATED RAINFALL TOTALS AROUND 1 INCH...AND A SECOND WAVE OF SHOWERS/TSTMS CURRENTLY SPREADING OVER WESTERN ORANGE COUNTY. HAVE ISSUED A FLOOD ADVISORY THERE THROUGH LATE THIS EVENING AS AN ADDITIONAL INCH OR SO OF RAIN IS POSSIBLE. APPROACHING SHORTWAVE...IN TANDEM WITH THE LINGERING WARM FRONT...SHOULD HELP REGENERATE SHOWERS AND TSTMS LATE...WITH LIKELY POP FOR ALL OF NYC METRO AND CHANCE ELSEWHERE. LOWS WILL BE NEAR 70 IN NYC...AND IN THE 60S ELSEWHERE. && .SHORT TERM /6 AM THIS MORNING THROUGH 6 PM THURSDAY/... EXPECT LIKELY TO CAT POP FOR SHOWERS AND SCT TSTMS WED MORNING AS THE WARM FRONT AND ASSOCIATED UPPER LEVEL FORCING MOVE ACROSS. CANNOT RULE OUT LOCALLY HEAVY RAIN AND GUSTY WINDS WITH THE STRONGEST OF THIS ACTIVITY. IN THE WAKE OF THE WARM FRONT...BEST MOISTURE AXIS APPEARS TO SLIDE EAST OF THE REGION. SO UNCERTAINTY FOR AFTERNOON CONVECTION IN TERMS OF AMOUNT DESTABILIZATION BEFORE AFTERNOON SHORTWAVE PASSAGE. SCATTERED AFTERNOON SHOWERS/TSTMS ARE POSSIBLE AHEAD OF THE COLD FRONT WELL INLAND...WITH ISOLD ACTIVITY ELSEWHERE. STILL A MARGINAL CONDITIONAL THREAT FOR A FEW STRONG TO SEVERE STORMS IN THE EARLY TO MID AFTERNOON. SETUP DOES NOT LOOK FAVORABLE FOR WIDESPREAD CONVECTION LATE IN THE AFTERNOON INTO EVENING AS SHORTWAVE LOOKS TO BE PIVOTING EAST OF THE REGION. COVERAGE MAY BE MORE ISOLATED ALONG THE LAGGING COLD FRONT AS IT PASSES THROUGH...WITH A DIMINISHED SEVERE THREAT DUE TO SUBSIDENCE AND A DRYING AIR MASS. HIGHS ON WED WILL BE FROM THE UPPER 70S ALONG THE COAST...TO LOWER 80S MOST ELSEWHERE...TO MID/UPPER 80S IN NYC AND NE NJ. LOWS WED NIGHT WILL BE SLIGHTLY COOLER THAN THOSE OF TONIGHT...AT LEAST OUTSIDE OF NYC...WITH SOME UPPER 50S POSSIBLE WELL INLAND. THERE IS A MODERATE RISK FOR RIP CURRENTS AT OCEAN BEACHES ON WEDNESDAY. && .LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... A FRONTAL SYSTEM SETTLES SOUTH OF THE AREA ON THURSDAY...AS HIGH PRESSURE BUILDS ACROSS THE AREA THROUGH THE END OF THE WEEK. ON SATURDAY...LATEST MODELS HAVE TRENDED FARTHER SOUTH WITH PRECIPITATION...THERE IS STILL SOME CHANCE OF MOISTURE TRIGGERING SOME SCATTERED SHOWERS/THUNDERSTORMS...BUT WILL LOWER POPS FOR MOST OF THE AREA SATURDAY AFTERNOON AND EVENING. TEMPERATURES ON SATURDAY SHOULD BE IN THE UPPER 70S TO LOWER 80S. DRY WEATHER IS THEN EXPECTED ON SUNDAY...WITH CHANCE FOR THUNDERSTORMS IN FOR MONDAY NIGHT AS A WARM FRONT IS PREDICTED TO LIFT THROUGH THE AREA. A COLD FRONT IS THEN EXPECTED TO APPROACH THE AREA MONDAY NIGHT INTO TUESDAY. TEMPS ARE EXPECTED TO BE NEAR SEASONABLE LEVELS THROUGH THE EXTENDED PERIOD. && .AVIATION /06Z WEDNESDAY THROUGH SUNDAY/... A WARM FRONT S OF LI WILL PASS THRU THE REGION THIS MRNG. A COLD FRONT WILL PASS THIS EVE. SCT-BKN AROUND 1500 FT THIS MRNG. SCT SHWRS AND TSTMS WILL CONTINUE TO DEVELOP AND TRACK NEWD TIL AROUND 15-17Z WHEN DRY AIR WILL FLOW IN FROM THE SW. THIS SHOULD ALSO ALLOW FOR VFR TO DEVELOP QUICKLY. THERE IS A CHC FOR SHWRS AND/OR TSTMS TO DEVELOP THIS EVE RIGHT WITH THE COLD FRONT. THE PROB IS TOO LOW TO INCLUDE IN THE TAFS HOWEVER ATTM. SE FLOW VEERS TO THE SSW THIS MRNG...THEN SW FLOW AFT 15Z. GUST POTENTIAL GREATEST AFT 17Z. WINDS SHIFT TO THE NW TNGT BEHIND THE FRONT. .OUTLOOK FOR 06Z THURSDAY THROUGH SUNDAY... .LATE WED NGT...VFR WITH NW FLOW GENERALLY BLW 10KT. .THU...VFR WITH LGT W FLOW. SEA BREEZES LIKELY. .FRI...VFR WITH WINDS VEERING FROM THE NE TO THE ESE. SEA BREEZES POSSIBLE. .SAT...LOW PRES WILL TRACK S OF THE REGION. IF THE LOW IS CLOSE ENOUGH...MVFR OR LWR POSSIBLE WITH -RA. WINDS GENERALLY N. .SUN...IMPROVEMENT TO VFR. && .MARINE... NEAR SHORE WINDS IN THE NY BIGHT AND HARBOR CONTINUE TO GUST INTO THE LOWER 20S. OCEAN SEAS WILL GRADUALLY BUILD ON WED AHEAD OF A COLD FRONT. POTENTIAL FOR MARGINAL SCA SEAS BY WED EVE. OTHERWISE QUIET WINDS/SEAS EXPECTED OUTSIDE OF ANY TSTMS. && .HYDROLOGY... POTENTIAL FOR SCATTERED THUNDERSTORMS TO PRODUCE LOCALLY HEAVY RAINFALL FROM LATE TONIGHT INTO WED MORNING. BASIN AVG OF RAIN IS AROUND A HALF INCH...BUT LOCALLY 1 INCH OR MORE IS POSSIBLE. MOST LIKELY THREAT WILL BE FOR MINOR URBAN FLOODING...BUT THERE IS A LOW THREAT OF FLASH FLOODING WITH ANY TRAINING CONVECTION. && .TIDES/COASTAL FLOODING... WITH APPROACHING FULL MOON...TIDAL DEPARTURES OF ONLY 3/4 TO 1 1/2 FT ARE NEEDED FOR MINOR COASTAL FLOODING BENCHMARKS TO BE REACHED DURING THE LATE EVENING/NIGHT HIGH TIDES THE NEXT FEW DAYS. MINOR BENCHMARKS COULD BE TOUCHED ACROSS THE MOST VULNERABLE AREAS...PARTICULARLY ALONG THE SOUTH SHORE BAYS OF NASSAU COUNTY AND WESTERN LI SOUND...MID TO LATE WEEK. && .OKX WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. NJ...NONE. MARINE...NONE. && SYNOPSIS...FIG NEAR TERM...MPS SHORT TERM...GOODMAN LONG TERM...FIG AVIATION...JMC MARINE...FIG/GOODMAN HYDROLOGY...FIG/GOODMAN TIDES/COASTAL FLOODING...
Hazardous weather outlook, Jun 30, 10:04 PM EDT, 5 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 1004 PM EDT TUE JUN 30 2015 NYZ075-080-081-178-179-012200- KINGS (BROOKLYN)-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- SOUTHERN QUEENS-SOUTHERN NASSAU- 1004 PM EDT TUE JUN 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A MODERATE RISK FOR RIP CURRENTS AT THE OCEAN BEACHES ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. CTZ005>012-NJZ002-004-006-103>108-NYZ067>074-078-079-176-177-012200- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC- EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX- EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK- NORTHERN QUEENS-NORTHERN NASSAU- 1004 PM EDT TUE JUN 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-340-345-350-353-355-012200- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 1004 PM EDT TUE JUN 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
In the hours before
Special weather statement, Jun 30, 10:51 PM EDT, 4 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
1051 PM EDT TUE JUN 30 2015
NYZ067-010330-
ORANGE-
1051 PM EDT TUE JUN 30 2015
...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL ORANGE COUNTY...
AT 1050 PM EDT...A STRONG THUNDERSTORM WAS OVER HIGH POINT...OR NEAR
MATAMORAS...MOVING NORTHEAST AT 15 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MIDDLETOWN...PORT JERVIS...GOSHEN...MATAMORAS AND UNIONVILLE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4150 7448 4152 7447 4140 7427 4128 7453
4136 7470 4139 7471 4140 7474 4143 7474
4143 7476 4145 7476 4146 7475 4149 7476
TIME...MOT...LOC 0250Z 228DEG 13KT 4132 7470
MPSThe office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 3:26 AM EDT | Areal Flood Advisory | OKX | Bergen, Essex, Hudson, Passaic, Union | 3 hr |
| Jul 1, 4:01 AM EDT | Special Weather Statement | OKX | Bergen, Essex, Hudson, Passaic, Union | 44 min |
| Jul 1, 4:13 AM EDT | Severe Thunderstorm Warning | OKX | Essex, Hudson, Union | 47 min |
| Jul 1, 4:19 AM EDT | Flash Flood Warning | OKX | Bergen, Essex, Hudson, Passaic, Union | 116 min |
| Jul 1, 4:34 AM EDT | Severe Thunderstorm Warning | OKX | Bergen, Hudson | 41 min |
| Jun 30, 8:44 PM EDT | Special Weather Statement | OKX | Orange | 46 min |
| Jun 30, 9:41 PM EDT | Areal Flood Advisory | OKX | Orange | 4 hr |
| Jun 30, 10:51 PM EDT | Special Weather Statement | OKX | Orange | 39 min |
| Jul 1, 3:20 AM EDT | Small Craft Advisory for Hazardous Seas | OKX | 31 hr | |
| Jul 1, 3:32 AM EDT | Special Weather Statement | OKX | Orange | 58 min |
| Jul 1, 3:38 AM EDT | Areal Flood Advisory | OKX | Orange | 112 min |
| Jul 1, 4:04 AM EDT | Special Marine Warning | OKX | 86 min | |
| Jul 1, 4:06 AM EDT | Special Marine Warning | OKX | 84 min | |
| Jul 1, 4:48 AM EDT | Areal Flood Advisory | OKX | Putnam, Rockland, Westchester | 3 hr |
| Jul 1, 4:57 AM EDT | Special Weather Statement | OKX | Nassau | 48 min |
| Jul 1, 5:09 AM EDT | Special Weather Statement | OKX | Putnam | 51 min |
| Jul 1, 5:16 AM EDT | Special Marine Warning | OKX | 89 min | |
| Jul 1, 5:23 AM EDT | Special Marine Warning | OKX | 2 hr | |
| Jul 1, 5:34 AM EDT | Severe Thunderstorm Warning | OKX | Suffolk | 56 min |
| Jul 1, 5:40 AM EDT | Areal Flood Advisory | OKX | Suffolk | 3 hr |
| Jul 1, 6:20 AM EDT | Severe Thunderstorm Warning | OKX | Suffolk | 55 min |
| Jul 1, 6:49 AM EDT | Special Marine Warning | OKX | 26 min | |
| Jul 1, 7:14 AM EDT | Special Marine Warning | OKX | 61 min | |
| Jul 1, 7:59 AM EDT | Rip Current Statement | OKX | Kings, Nassau, Queens, Suffolk | 13 hr |
| Jul 1, 5:16 AM EDT | Special Weather Statement | OKX | 29 min | |
| Jul 1, 5:51 AM EDT | Special Weather Statement | OKX | 39 min | |
| Jul 1, 6:11 AM EDT | Areal Flood Advisory | OKX | Lower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region, Southeastern Connecticut Planning Region | 3 hr |
| Jul 1, 6:26 AM EDT | Special Weather Statement | OKX | 34 min |
Nearby
Flash Flood Watches in New York, 2015Flash Flood Watches in New Jersey, 2015Flash Flood Watches in Connecticut, 2015Every flash flood watch in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.